DSpace
[Register]
 

eKhNUIR >
Факультет математики і інформатики >
Наукові роботи. Факультет математики і інформатики >

Please use this identifier to cite or link to this item: http://dspace.univer.kharkov.ua/handle/123456789/8537

Название: Zero sets of entire absolutely monotonic functions
Авторы: Katkova, O.
Vishnyakova, A.
Ключевые слова: entire absolutely monotonic function
zero set of entire function
Issue Date: 2001
Библиографическое описание: Entire functions in modern analysis, Israel Mathematical Conference Proceedings, Vol. 15, pp. 173-205 (2001)
Краткий осмотр (реферат): The paper is devoted to the problem of characterization of the class of subsets of $\mathbb {C}$ which can serve as zero sets of entire absolutely monotonic functions.
URI: http://dspace.univer.kharkov.ua/handle/123456789/8537
Appears in Collections:Наукові роботи. Факультет математики і інформатики

Files in This Item:

File Description SizeFormat
10.pdf226,32 kBAdobe PDFThumbnail
View/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! Яндекс цитирования DSpace Software Copyright © 2002-2010  Duraspace - Feedback